# SDR DALA2025040102434

- Difficulty date: September 8, 2024
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 7,210 hours, 3,077 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Erosion Shield
- Condition: Peeling
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE EROSION TAPE FOUND PEELED UP, REQUIRES REPAIR. INSPECTED VERTICAL STABILIZER LEADING EDGE EROSION TAPE AND FOUND NO UNDERLYING DAMAGE. TRIMMED OFF EXCESS EROSION TAPE TO MEET AERODYNAMIC SMOOTHNESS IAW A220 ASRP 55-32-01-01AAA-662A-A. GVI TO BE PERFORMED EVERY 850 FH TERMINATING AT 8500 FH. FWD TO MON. REPLACED EROSION TAPE FOR VERTICAL STABILIZER LEADING EDGE AS PER A220 ASRP 51-22-01. (LP# 6200881)
